The Nakamura theorem for coalition structures of quota games

Deb, R. and Weber, S. and Winter, E. (1996) The Nakamura theorem for coalition structures of quota games. International Journal of Game Theory, 25 (2). pp. 189-198. ISSN 0020-7276

Full text not available from this repository.


Abstract: This paper considers a model of society script capital L sign with a finite number of individuals, n, a finite set off alternatives, Ω, effective coalitions that must contain an a priori given number q of individuals. Its purpose is to extend the Nakamura Theorem (1979) to the quota games where individuals are allowed to form groups of size q which are smaller than the grand coalition. Our main result determines the upper bound on the number of alternatives which would guarantee, for a given n and q, the existence of a stable coalition structure for any profile of complete transitive preference relations. Our notion of stability, script capital L sign-equilibrium, introduced by Greenberg-Weber (1993), combines both free entry and free mobility and represents the natural extension of the core to improper or non-superadditive games where coalition structures, and not only the grand coalition, are allowed to form.

Item Type:
Journal Article
Journal or Publication Title:
International Journal of Game Theory
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
14 Aug 2018 10:38
Last Modified:
22 Nov 2022 06:12